# SDR 2005UALA00369

- Difficulty date: April 8, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: D31354433U1
- Part serial: 1288
- Condition: Leaking
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ASPIRATOR, FLAPPER VALVE.  SUPPORT ROD LOOSE.  FLAPPERS WERE LEAKING.  REPLACED OF THE ASPIRATOR.
